# SDR EIAA2008102800071

- Difficulty date: October 27, 2008
- Submitted: October 28, 2008
- Operation: Air carrier
- Aircraft: N470EV
- Make and model: Boeing 747273C
- Aircraft serial: 20653
- Aircraft time: 96,612 hours, 21,624 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S1356B37
- Condition: Cracked
- Location: Bs 1900
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO LT AFT FIXED STOP TIE-DOWN TRACK CRACKED STA 1900 LBL44, SEAT TRACK REMOVED.  NEW SEAT TRACK FABRICATED ALODINED AND PRIMED.  INSTALLED NEW SEAT TRACK PER SRM 51-30-02.
